Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Serre weights for mod p Hilbert modular forms: the totally ramified case

1Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, MA 02138, USA

2Department of Mathematics, University of Arizona, Tucson, AZ 85721-0089, USA

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2011, Issue 660, Pages 1–26, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2011.079, May 2011

Publication History

Published Online:


We study the possible weights of an irreducible 2-dimensional modular mod p representation of Gal(/F), where F is a totally real field which is totally ramified at p, and the representation is tamely ramified at the prime above p. In most cases we determine the precise list of possible weights; in the remaining cases we determine the possible weights up to a short and explicit list of exceptions.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Forum of Mathematics, Pi, 2015, Volume 3
Fred Diamond and David Savitt
Journal of the Institute of Mathematics of Jussieu, 2014, Page 1
Michael M. Schein
Journal of Number Theory, 2014, Volume 141, Page 242
Thomas Barnet-Lamb, Toby Gee, and David Geraghty
Mathematische Annalen, 2013, Volume 356, Number 4, Page 1551
Toby Gee, Tong Liu, and David Savitt
Algebra & Number Theory, 2012, Volume 6, Number 7, Page 1537

Comments (0)

Please log in or register to comment.